Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57891
Title: Coercivité des formes sesquilinéaires elliptiques et problème de dirichlet
Authors: Vu, Van Khuong
Keywords: formes sesquilinéaires elliptiques;problème de dirichlet
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 1 (2004)
Description: p. 37-42
URI: http://repository.vnu.edu.vn/handle/VNU_123/57891
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 221.pdf
  • Description : 
  • Size : 269.28 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.